MAUDE Adverse Event Report: ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event information and patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that patient had ipg explanted on an unknown date for an unknown reason.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20181825
Report Number1627487-2024-10882
Device Sequence Number8261432
Product Code LGW
UDI-Device Identifier05414734402583
UDI-Public(01)05414734402583(10)83883(17)090630
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2009
Device Model Number3716
Device Catalogue Number3716
Device Lot Number83883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale